A note on abelian arithmetic BF-theory

Magnus Carlson, Minhyong Kim

Research output: Contribution to journalArticlepeer-review

Abstract / Description of output

We compute some arithmetic path integrals for BF-theory over the ring of integers of a totally imaginary field, which evaluate to natural arithmetic invariants associated to Gm and abelian varieties.
Original languageEnglish
Pages (from-to)1299-1307
JournalBulletin of the london mathematical society
Issue number4
Early online date12 Apr 2022
Publication statusPublished - 31 Aug 2022


Dive into the research topics of 'A note on abelian arithmetic BF-theory'. Together they form a unique fingerprint.

Cite this